Hölder continuity of normalized solutions of the Schrödínger equation.
Mathematische Annalen, Tome 297 (1993) no. 3, pp. 663-670
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1993__297_3_165151,
author = {P. Kr\"oger and K.-Th. Sturm},
title = {H\"older continuity of normalized solutions of the {Schr\"od{\'\i}nger} equation.},
journal = {Mathematische Annalen},
pages = {663--670},
year = {1993},
volume = {297},
number = {3},
zbl = {0822.35033},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165151/}
}
P. Kröger; K.-Th. Sturm. Hölder continuity of normalized solutions of the Schrödínger equation.. Mathematische Annalen, Tome 297 (1993) no. 3, pp. 663-670. http://geodesic.mathdoc.fr/item/MAN_1993__297_3_165151/